# SDR IPXA2016041802304

- Difficulty date: March 25, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RIGID CARGO BARRIER FLOOR FITTING NR 6 HAS AREAS OF CORROSION ON UPPER EDGES.  REPAIRED CORRODED RCB FLOOR FITTING NR 6 IAW EA 011-5310-A6205, REV A AND EO 5340-60491-A.
